GoodSense® Children’s Pain & Fever, Bubble Gum Flavor Image

GoodSense® Children’s Pain & Fever, Bubble Gum Flavor

Pain Relief for Children

Compare to the active ingredient in Children’s Tylenol® Oral Suspension. GoodSense® Children’s Pain & Fever, Bubble Gum Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. 

GoodSense® Children’s Pain & Fever, Bubble Gum Flavor, temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. A dosage cup is included with this product. GoodSense® Children’s Pain & Fever, Bubble Gum Flavor, is free of alcohol, aspirin, ibuprofen, and gluten. 

A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body’s defense against infection. Most bacteria and viruses that cause infections do well at the body’s normal temperature (98.6°F). A slight fever can make it harder for them to survive. Fever also activates your body’s immune system. 

Treatment depends on the cause of your fever. Your health care provider may recommend using over-the counter medicines such as acetaminophen or ibuprofen to lower a fever. Children with fevers should not take aspirin. It is also important to drink enough liquids to prevent dehydration. 

A child has a fever when the temperature is at or above one of these levels:

100.4°F (38°C) measured in the bottom (rectally)
99.5°F (37.5°C) measured in the mouth (orally)
99°F (37.2°C) measured under the arm (axillary)

If the fever is mild and there are no other problems, treatment may not be needed. Drink fluids and rest.

Source: Medline Plus, A service of the U.S. National Library of Medicine, National Institutes of Health

What’s Inside:

Active ingredient (in each 5 mL): Acetaminophen 160 mg, pain reliever/fever reducer 

Inactive ingredients: anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, D&C red #33, FD&C red #40, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate

Directions

  • This product does not contain directions or complete warnings for adult use
  • Do not give more than directed (see overdose warning)
  • Shake well before using
  • mL = milliliter
  • Find right dose on chart below. If possible, use weight to dose; otherwise, use age
  • Remove the child protective cap and squeeze your child’s dose into the dosing cup
  • Repeat dose every 4 hours while symptoms last
  • Do not give more than 5 times in 24 hours

Dosing Chart

Weight (lb): Under 24; Age (yr): Under 2 years; Dose (mL)*: Ask a doctor
Weight (lb): 24-35; Age (yr): 2-3 years; Dose (mL)*: 5 mL
Weight (lb): 36-47; Age (yr): 4-5 years; Dose (mL)*: 7.5 mL
Weight (lb): 48-59; Age (yr): 6-8 years; Dose (mL)*: 10 mL
Weight (lb): 60-71; Age (yr): 9-10 years; Dose (mL)*: 12.5 mL
Weight (lb): 72-95; Age (yr): 11 years; Dose (mL)*: 15 mL *or as directed by a doctor 

Attention: Use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device.